Volume 26, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Discrete conformal geometry of polyhedral surfaces and its convergence

Feng Luo, Jian Sun and Tianqi Wu

Geometry & Topology 26 (2022) 937–987
Bibliography
1 L V Ahlfors, Lectures on quasiconformal mappings, 38, Amer. Math. Soc. (2006) MR2241787
2 A D Alexandrov, Selected works, II : Intrinsic geometry of convex surfaces, Chapman & Hall (2006) MR2193913
3 A I Bobenko, U Pinkall, B A Springborn, Discrete conformal maps and ideal hyperbolic polyhedra, Geom. Topol. 19 (2015) 2155 MR3375525
4 U Bücking, Approximation of conformal mappings by circle patterns, Geom. Dedicata 137 (2008) 163 MR2449151
5 U Bücking, Approximation of conformal mappings using conformally equivalent triangular lattices, from: "Advances in discrete differential geometry" (editor A I Bobenko), Springer (2016) 133 MR3587184
6 F R K Chung, Spectral graph theory, 92, Amer. Math. Soc. (1997) MR1421568
7 S Dai, H Ge, S Ma, Rigidity of the hexagonal Delaunay triangulated plane, Peking Math. J. 5 (2022) 1
8 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space" (editor D B A Epstein), Lond. Math. Soc. Lect. Note Ser. 111, Cambridge Univ. Press (1987) 113 MR903852
9 D Glickenstein, Discrete conformal variations and scalar curvature on piecewise flat two- and three-dimensional manifolds, J. Differential Geom. 87 (2011) 201 MR2788656
10 X D Gu, F Luo, J Sun, T Wu, A discrete uniformization theorem for polyhedral surfaces, J. Differential Geom. 109 (2018) 223 MR3807319
11 X Gu, R Guo, F Luo, J Sun, T Wu, A discrete uniformization theorem for polyhedral surfaces, II, J. Differential Geom. 109 (2018) 431 MR3825607
12 Z X He, O Schramm, Fixed points, Koebe uniformization and circle packings, Ann. of Math. 137 (1993) 369 MR1207210
13 Z X He, O Schramm, On the convergence of circle packings to the Riemann map, Invent. Math. 125 (1996) 285 MR1395721
14 S Hersonsky, Discrete harmonic maps and convergence to conformal maps, I : Combinatorial harmonic coordinates, Comment. Math. Helv. 90 (2015) 325 MR3351747
15 S Hersonsky, Electrical networks and Stephenson’s conjecture, preprint (2015) arXiv:1506.07549
16 S Y Lan, D Q Dai, The C–convergence of SG circle patterns to the Riemann mapping, J. Math. Anal. Appl. 332 (2007) 1351 MR2324342
17 O Lehto, K I Virtanen, Quasiconformal mappings in the plane, 126, Springer (1973) MR0344463
18 F Luo, Combinatorial Yamabe flow on surfaces, Commun. Contemp. Math. 6 (2004) 765 MR2100762
19 F Luo, T Wu, Koebe conjecture and the Weyl problem for convex surfaces in hyperbolic 3–space, preprint (2019) arXiv:1910.08001
20 D Matthes, Convergence in discrete Cauchy problems and applications to circle patterns, Conform. Geom. Dyn. 9 (2005) 1 MR2133803
21 B Palka, Fréchet distance and the uniform convergence of quasiconformal mappings, Duke Math. J. 39 (1972) 289 MR304653
22 A V Pogorelov, Extrinsic geometry of convex surfaces, 35, Amer. Math. Soc. (1973) MR0346714
23 C Pommerenke, Univalent functions, 25, Vandenhoeck & Ruprecht (1975) 376 MR0507768
24 I Rivin, Intrinsic geometry of convex ideal polyhedra in hyperbolic 3–space, from: "Analysis, algebra, and computers in mathematical research" (editors M Gyllenberg, L E Persson), Lect. Notes Pure Appl. Math. 156, Dekker (1994) 275 MR1280952
25 B Rodin, D Sullivan, The convergence of circle packings to the Riemann mapping, J. Differential Geom. 26 (1987) 349 MR906396
26 J M Schlenker, Réalisations de surfaces hyperboliques complètes dans H3, Ann. Inst. Fourier (Grenoble) 48 (1998) 837 MR1644101
27 W Thurston, Geometry and topology of three-manifolds, lecture notes (1980)
28 T Wu, X Gu, J Sun, Rigidity of infinite hexagonal triangulation of the plane, Trans. Amer. Math. Soc. 367 (2015) 6539 MR3356946